教師資料查詢 | 類別: 期刊論文 | 教師: 林千代 Lin Chien-tai (瀏覽個人網頁)

標題:On the computation of distributions of linear combinations of Laplace order statistics and their applications.
學年108
學期1
出版(發表)日期2019/10/01
作品名稱On the computation of distributions of linear combinations of Laplace order statistics and their applications.
作品名稱(其他語言)
著者Chien-Tai Lin;Bo-Yi Lee; N. Balakrishnan
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 48(10), p.3031–3055
摘要We apply the result of conditional independence of blocked ordered
data established by Iliopoulos and Balakrishnan, together with the algorithm of Huffer and Lin, to obtain exact expressions for the distributions
of linear combinations of Laplace order statistics. These expressions
can then be evaluated using symbolic math package Maple. Finally, we
illustrate the computational method with some examples.
關鍵字Best linear unbiased estimates;critical values;Laplace distribution;pivots;spacings;symmetrically Type-II censored sample
語言英文
ISSN0361-0918;1532-4141
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!